# SDR SWIA200514908

- Difficulty date: April 23, 2005
- Submitted: April 25, 2005
- Operation: Air carrier
- Aircraft: N719SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10188
- Aircraft time: 781 hours, 463 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Part number: C13045BA03
- Part serial: 749
- Condition: Malfunctioned
- Location: Spoilers
- Part time: 992 hours, 576 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: O

## Discrepancy

STAB/SPOILER FAULT WILL NOT CLEAR.  REPLACED NR 2 SSCU WITH SERVICEABLE UNIT.  OPERATIONAL CHECK GOOD AMM 27-61-05.
